# SDR ABXA9700540

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS130425D
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND LEFT MLG OUTBD DOOR LINKAGE TO HAVE EXCESSIVE PLAY AT LINKAGE ARM CLEVIS.  REPLACED BOLT IAW DC-9 OHM 32-10-6.
